Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Integral representations on Hermitian manifolds: the $\bar \partial $-Neumann solution of the Cauchy-Riemann equations


Authors: Ingo Lieb and R. Michael Range
Journal: Bull. Amer. Math. Soc. 11 (1984), 355-358
MSC (1980): Primary 32A25, 32F20, 35N15; Secondary 53C55
MathSciNet review: 752797
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 32A25, 32F20, 35N15, 53C55

Retrieve articles in all journals with MSC (1980): 32A25, 32F20, 35N15, 53C55


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15305-9
PII: S 0273-0979(1984)15305-9